# SDR AALA20100131DFW09

- Difficulty date: January 31, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 28,493 hours, 11,907 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1965024
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CAPTAIN REPORTED CRACK IN FIRST OFFICER’S WINDOW ON CLIMB OUT.  EMERGENCY DECLARED RETURNED DEW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICER’S WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
